# SDR UF6A990817

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5711 - THE NR 2 INVERTER DROPPED OFF LINE DURING TAKEOFF.  MAINTENANCE RESET SYSTEM.  SYSTEM OPS CHECKED GOOD WITH NO DEFECTS NOTED.  (M)
